For as long as I can remember, (let us say the last couple of years) I have had what I consider to be an uncomfortable experience. Pretty much daily after a bowel movement, it hurts to wipe, bright red blood on the toilet paper and subsequent multiple trips to the bathroom to combat leakage; which is sometimes merely feces & sometimes more bright red blood streaks. Needless to say this ends up creating a very raw uncomfortable feeling down there which seems to only exasperate the problem. Fast forward to late afternoon after lunch has processed: Same story, only sometimes the blood on the toilet paper is orange-ish in color. I have been taking Magnesium Citrate (pills, 400mg) daily for about a year now. I am wondering if this makes things worse or should be continued. Regardless, any thoughts would be greatly appreciated. Oh…I am a 41 year old male.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.